eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Cinnamon cause Ulcer - stomach (Gastric ulcer)?

Summary: there is no Ulcer - stomach reported by people who take Cinnamon yet.

We study 51 people who have side effects while taking Cinnamon from FDA and social media. Find out below who they are, when they have Ulcer - stomach and more.

You are not alone: join a mobile support group for people who take Cinnamon and have Ulcer - stomach >>>

 

 

 

 

Cinnamon

Cinnamon has active ingredients of cassia cinnamon. It is often used in hyperglycemia. (latest outcomes from 100 Cinnamon users)

Ulcer - stomach

Ulcer - stomach (stomach ulcer) has been reported by people with osteoporosis, high blood pressure, pain, rheumatoid arthritis, arthritis. (latest reports from 31,723 Ulcer - stomach patients)

On Mar, 1, 2015: No report is found

Get connected: join our support group of cinnamon and ulcer - stomach on

Do you have Ulcer - Stomach while taking Cinnamon?

You are not alone! Join a mobile support group:
- support group for people who take Cinnamon
- support group for people who have Ulcer - Stomach

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Omeprazole or pantoprazole?
    I take an oral contraceptive, Diane-35 ED, which is not in the list of drugs to choose from on this site.

    Recently, the medication I was taking for my stomach ulcer (Omeprazole) became unavailable in my country of residence and was replaced by Patoprazole. I started taking it yesterday morning and by midday today the side effects were unbearable. I am nauseous, have diarrhea, and a very severe headache. This didn't happen with Omeprazole. Do you think this is a drug interaction or is there some difference between the two that I am perhaps sensitive to?
  • Doe taking apple cidar vinegar trigger g6pd (1 answer)
    We're looking for natural ways to cure the symptoms, and affects of having g6pd. any facts would be helpful. We need to know if these natural remedies will trigger the disease, or improve the condition
  • Can u take metformin with stomach ulcer medication
    I went to the doctors on friday cause i had an colonoscopy an they found out that o had 1 bleeding ulcers n 2 more stomach ulcer an they put me on 5 different medication an wanted to know if i can take my metformin with y stomach ulcer pills
  • Is it possible cinnamon cause temporal memory loss? (1 answer)
    i am using Cinnamon about 4 years in my tea (almost 500mg per cup) More than 5,6 cups of tea in peer day

    and i have short memory problem since last year

    i get MRI Scan and it seems i have mild temporal lobe atrophy in both side most in left side,

    i decided search about Cinnamon on the internet and i found something strange about boost brain and Prevention of Alzheimer also found this: "Cinnamon cause Temporal memory loss"

    1.which one of those are truth?

    2.is this possible Cinnamon cause my temporal memory or make atrophy on my temporal lobe?

    3.does exist drugs for make improve my short memory?

    doctors gave me Depakene & i am using 1 pill of depakene 500mg in day



    sorry for bad English.
  • I have a peptic ulcer and my blood pressure goes up and down is this normal .i usually have prefect blood pressure. what is causing this to happen.
    I have been on a bland diet for a peptic ulcer last night i tried to eat regular food and my blood pressure spiked up to 158/107 for just a few mins and came down but it has been going up and down. Is this normal?

More questions for: Cinnamon, Ulcer - stomach

You may be interested at these reviews (Write a review):

  • Skin burn feeling and heart racing
    On day 12 of taking the Prilosec I started to feel like I had a terrible sunburn on my arms and legs, it progressively got worse over the next 24 hrs and included intermittent extremely rapid heart rate.
  • Bone infections involving my teeth crohns and prednisone over the past 12 years
    Dentist [2] tell me the abscesses are in the bones and I've had several root canals, bridges, bone surgeries that last 3 years, teeth became so mobile after the bone economy I had them pulled and now a partial one month ago. Bone loss etc. I don't have the ridges in my mouth that most Crohn patients have. Appears to affect the upper teeth.
    Crohns diagnosed at the age of 39. Moderate to severe.
    Dentists state the problem is the use of prednisone and having Crohn.
  • Buspar and side effects to include mood swings resulting in self harm idealization
    High anxiety levels, mood swings, from elation to self injury, started at 7.5mg 2x a day for a week and then up to 15mg 2x day for five weeks. Increased as time went on.

More reviews for: Cinnamon, Ulcer - stomach

Comments from related studies:

  • From this study (14 hours ago):

  • I have severe neutropenia (cyclic) and wonder whether it can be caused by Pantoprazole - I'm on 40 mg/dag

    Reply

  • From this study (20 hours ago):

  • I took 10000mcg dose of biotin and a prenatal vitamin on an empty stomach this morning. 4 hours later, developed the worst burning pain in my upper A's middle abdomen ever. It won't go away it's been 4 hours.

    Reply

  • From this study (4 months ago):

  • Just noticed a few tiny dots of nipple discharge from clear to light brown when one nipple is squeezed. NOTE: One year ago had small red blood dots from OTHER nipple, spontaneous. Had many tests (see below) and saw a breast surgeon --- result: bleeding thought to be due to trauma (stabbed myself with my fingernail one night and within days socked myself in same breast during sleep - woke me up.) After diagnostic mammo and ultrasound, an MRI -with and without "contrast" - was the final confirmation that there was no cancer. Now, a year later, the previously dry other breast has the tiny dots of light brown to clear discharge, when squeezed, described at top of this paragraph.

    I've been reading that stress, anxiety and medications can cause nipple discharge and I'm taking several of the named drugs for anxiety (Xanax) and heart palpitations (Atenolol) plus other supplements. What are the odds of my nipple problem being due to any/all of those drugs?

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.